# SDR SWIA201333633

- Difficulty date: June 5, 2013
- Submitted: June 10, 2013
- Operation: Air carrier
- Aircraft: N418SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7446
- Aircraft time: 32,370 hours, 25,973 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Control Unit
- Condition: Failed
- Location: Nlg Steering
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

LOST DIRECTIONAL CONTROL WITH NOSE WHEEL STEERING AND RUDDER IMPUTS. ACFT VEERED HARD TO THE RT.  NO CAUTION MESSAGE WAS RECEIVED, AFTER STOPPING, NOSE WHEEL STEERING WOULD NOT REENGAGE WITH SWITCH AND STEERING INOP CAUTION MESSAGE APPEARED.  REPLACED HCU DUE TO FAILURE OF CALIBRATION CHECK OF STEERING IAW AMM.  PN ON/OFF 16650-101, SN ON DCL884/02, SN OFF DCL871/02.
